Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 257, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 26, 2011, 3:16 PM CDT for Cross County, Lee County, St. Francis County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 3:16 PM CDT (20:16 UTC)
- Expired
- Apr 26, 2011, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Cross County, AR, Lee County, AR, St. Francis County, AR
The radar
The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS54 KMEG 262016
SVRMEG
ARC037-077-123-262100-
/O.NEW.KMEG.SV.W.0257.110426T2016Z-110426T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 400 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF
GARRET GROVE...OR 7 MILES SOUTH OF BRINKLEY...AND MOVING NORTHEAST
AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...MADISON...PALESTINE...WYNNE AND VILLAGE CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 9115 3501 9105 3517 9104 3526 9076
3490 9046 3473 9108 3473 9110 3474 9111
3487 9110 3488 9112 3491 9112 3492 9116
TIME...MOT...LOC 2016Z 233DEG 30KT 3481 9120
$$1 follow-up statement
111
WWUS54 KMEG 262046
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT TUE APR 26 2011
ARC037-077-123-262100-
/O.CON.KMEG.SV.W.0257.000000T0000Z-110426T2100Z/
CROSS AR-LEE AR-ST. FRANCIS AR-
346 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ST. FRANCIS...NORTHERN LEE AND SOUTHWESTERN CROSS COUNTIES...
AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DANSBY...OR 7 MILES SOUTH OF MADISON...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...MADISON...PALESTINE...WYNNE...ELLIS CHAPEL...L'ANGVILLE...MC
ELROY...FITZGERALD CROSSING...POSEY...BLOSSOM...GOODWIN...FOUR
GUMS...HAWKINS AND SLONIKERS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 9115 3501 9105 3517 9104 3526 9076
3490 9046 3473 9108 3473 9110 3474 9111
3487 9110 3488 9112 3491 9112 3492 9116
TIME...MOT...LOC 2047Z 211DEG 43KT 3496 9067
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:16 PM CDT, 2 hours earlier.
Area forecast discussion, Apr 26, 1:16 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
116 PM CDT TUE APR 26 2011
.UPDATE...
UPDATED TO ADD 18Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 1105 AM CDT TUE APR 26 2011/
UPDATE...
AS ACTIVE AS THE WEATHER HAS BEEN ACROSS THE MIDSOUTH OVER THE
PAST SEVERAL DAYS... THE NEXT 24 TO 30 HOUR WILL LIKELY BE THE
MOST ACTIVE AND POTENTIALLY DANGEROUS.
MIDMORNING GOES WATER VAPOR IMAGERY SHOWED THE MIDSOUTH SITUATED
BETWEEN A PRONOUNCED SHORTWAVE LIFTING INTO NORTHERN IL AND A
DEVELOPING TROF OVER THE SOUTHERN HIGH PLAINS. UPPER LEVEL FLOW
OVER NORTH TX AND AR WAS LOW AMPLITUDE. ALONG WITH A BUBBLE HIGH
FROM LAST NIGHT/S STORMS... EXPECT A BIT OF A QUIET PERIOD THROUGH
APPROXIMATELY MIDAFTERNOON TODAY.
BY LATE AFTERNOON... AS AN UPPER JET ROUNDS THE BASE OF THE
SOUTHERN PLAINS UPPER TROF. 12Z NAM SHOWED A COUPLED 250MB JET
OVER THE LOWER MS RIVER VALLEY...WITH STRONG UPPER DIVERGENCE
DEVELOPING OVER EAST CENTRAL AR AND NORTH MS BY 00Z. THIS STRONG
UPPER DIVERGENCE...ALONG WITH SURFACE HEATING OVER NORTHERN AND WEST
MS...SOUTHERN AR AND NORTHERN LA... SHOULD GREATLY ENHANCE THE
DEVELOPMENT POTENTIAL FOR THUNDERSTORMS. GIVEN PROGGED MUCAPES
NEAR 4000 J/KG... DEVELOPMENT COULD BE RAPID LATE THIS AFTERNOON
INTO EARLY EVENING.
WITH UP TO THREE DISTINCT WAVES EJECTING FROM THE MEAN UPPER
TROF THROUGH EARLY WEDNESDAY... WE COULD BE LOOKING AT THREE
DISTINCT SURFACE REFLECTIONS...OR TRIPLE POINTS EJECTING INTO THE
DELTA. THESE TRIPLE POINTS WILL BRING ENHANCED TORNADO THREATS...
LATE THIS AFTERNOON... LATE EVENING... AND NEAR AND FOLLOWING
SUNRISE WEDNESDAY MORNING. THIS IS A POTENTIALLY DANGEROUS
SITUATION FOR THE MIDSOUTH.
FORECAST UPDATE WAS SENT...WITH ENHANCED TORNADO AND DAMAGING WIND
WORDING FOR TONIGHT.
PWB
PREV DISCUSSION... /ISSUED 645 AM CDT TUE APR 26 2011/
DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
PREV DISCUSSION... /ISSUED 320 AM CDT TUE APR 26 2011/
DISCUSSION...
SEVERAL ROUNDS OF CONVECTION EXPECTED OVER THE NEXT 24 TO 30 HOURS
AS A PERSISTENT SOUTHERN PLAINS TROUGH CONTINUES TO SWING
SHORTWAVES THROUGH THE REGION. MANY AREAS HAVE ALREADY SEEN TWO TO
SIX INCHES OF RAIN IN THE PAST 24 HOURS...ALONG WITH SEVERAL
WIND DAMAGE REPORTS.
LATEST 00Z MODELS ARE HINTING A SHORT BREAK IN THE WEATHER EARLY
THIS MORNING ACROSS THE NORTHWEST COUNTIES WITH SCATTERED
PRECIPITATION CONTINUING FURTHER SOUTH AND EAST. THIS SEEMS
REASONABLE AS THE FIRST SHORTWAVE NOW ACROSS ARKLATEX LIFTS UP AND
OUT. SOME OF THESE EARLY MORNING STORMS MAY PULSE TO SEVERE LIMITS
ESPECIALLY ACROSS NORTHERN MISSISSIPPI. THE NEXT FOCUS WILL BE LATER
IN THE DAY AS A 100+ KNOT JET STREAK ROUNDS THE TROUGH IN TEXAS.
THIS ENERGY WILL SPARK OFF A NEW SURFACE LOW IN THE RED RIVER
VALLEY...AND MODELS ARE IN GOOD AGREEMENT THAT THIS LOW WILL LIFT
UP ACROSS WESTERN ARKANSAS TUESDAY NIGHT AND THEN INTO THE LOWER
OHIO VALLEY ON WEDNESDAY. WIND FIELDS ARE LIKELY TO START OFF FROM
THE SOUTH OR SOUTHWEST TODAY AND INCREASE AND BACK SLIGHTLY TOWARDS
THE SOUTH SOUTHEAST AS THE LOW LIFTS NORTH. AT THE SAME TIME THE
LLJ WILL INCREASE TO 45-55 KTS. TIMING OF THE GREATEST TORNADO
THREAT SEEMS MORE FAVORABLE AFTER 00Z WEDNESDAY WITH 0-1KM
HELICITY VALUES EXCEEDING 400 M^2/S^2 ALONG A NORTH SURGING WARM
FRONT. ALSO FAVORABLE ARE MDLVL LAPSE RATES RANGING FROM 6.5 TO
7.5C TUESDAY NIGHT CREATING LI'S IN THE -6 TO -9C RANGE.
THUNDERSTORMS ARE ANTICIPATED TO BE MORE DISCRETE ALONG THE WARM
FRONT AND ON THE NORTHSIDE OF THE WARM SECTOR WITH MODELS
REFLECTING A STRONG CAP GRADIENT SETTING UP FROM NORTHEAST TO
SOUTHWEST OVER NORTHERN MISSISSIPPI THROUGH 27/09Z THEN WEAKENING
QUICKLY AS THE MAIN SHORTWAVE BEGINS TO LIFT UP OVER THE REGION.
SPC HAS MOST OF THE AREA IN A MODERATE RISK FOR DAY ONE AND THE
EASTERN HALF OF THE MIDSOUTH ON DAY TWO. AN UPGRADE TO A HIGH RISK
MAY NOT BE OUT OF THE QUESTION OVER PORTIONS OF THE AREA WEDNESDAY
MORNING. WILL ALSO HAVE TO WATCH TO SEE THE TIMING FOR DAY TWO
THOUGH AS THE GFS CONTINUES TO MOVE THINGS ALONG...WHILE THE NAM
AND EURO HOLD THE COLD FRONT BACK TO REALLY LIGHT UP THE MIDSOUTH
EAST OF THE MISSISSIPPI RIVER DURING PEAK HEATING.
LATEST HPC QPF AMOUNTS PLACE 3 TO 6 INCH AMOUNTS OVER THE REGION
THROUGH MIDDAY WEDNESDAY...BUT BELIEVE THIS MIGHT BE UNDERPLAYED
ESPECIALLY WEST OF THE MS RIVER WHERE CONVECTION MAY LIKELY
CONTINUE ALMOST NON-STOP. SIMILAR TO NEARLY LAST YEAR AT THIS
TIME IT'S DIFFICULT TO WARN FOLKS TO SEEK SHELTER BELOW GROUND FOR
TORNADOES AND HIGH WINDS WHEN FLASH FLOODING IS ALSO OCCURRING.
COLD FRONT IS LIKELY TO PUSH THROUGH THE CWA WEDNESDAY AFTERNOON
WITH THE LAST ROUND OF CONVECTION. HAVE GONE BELOW MODEL GUIDANCE
WITH THURSDAY AND FRIDAY HIGHS AND LOWS A FEW DEGREES BELOW
GUIDANCE. AREAS OF DENSE FOG ALSO LIKELY...ESPECIALLY FRIDAY
MORNING WITH STRONG RADIATIONAL COOLING AND LIGHT WINDS.
WINDS WILL TURN TO THE SOUTH FRIDAY AFTERNOON THROUGH SUNDAY
MORNING...BRINGING MOISTURE BACK INTO THE AREA AND A THREAT FOR
STORMS BEGINNING SATURDAY NIGHT ALONG AND AHEAD OF A COLD FRONT.
THE GFS AND EURO REMAIN DIFFERENT IN SOLUTIONS WITH THE SPEED OF
THIS SYSTEM. THE EURO KEEPS STALLS IT IN THE MIDSOUTH THROUGHOUT
THE DAY ON SUNDAY AND MONDAY...WHILE THE THE GFS HAS IT EXITING
THE AREA BY MIDDAY SUNDAY. FOR NOW HAVE LEFT SLIGHT TO CHANCE
POPS IN ACROSS THE SOUTH SUNDAY NIGHT INTO MONDAY MORNING.
TEMPERATURES THIS WEEKEND APPEAR TO BE CLOSE TO SEASONAL NORMALS.
JAB
&&
.AVIATION...
18Z TAF CYCLE
A BRIEF BREAK IN SHOWERS/THUNDERSTORMS EXPECTED UNTIL 26/21Z.
THEREAFTER...CONDITIONS EXPECTED TO RAPIDLY DETERIORATE TONIGHT
INTO WEDNESDAY AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY AND AFFECT TAF SITES.
TIMING OF EACH ROUND OF THUNDERSTORMS...SOME STRONG TO SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE STILL SOMEWHAT
UNCERTAIN. FOR NOW...PREVIOUS TIMING IS REASONABLE BUT NARROWED
TEMPO GROUPS BACK TO 2 HOUR PERIODS. THIS MAY LIKELY NEED TO BE
ADJUSTED LATER THIS AFTERNOON AND EVENING AS SHORT TERM CONVECTIVE
TRENDS SLOWLY BEGIN TO EVOLVE. SOUTH WINDS EXPECTED TO PERSIST
THROUGH THE PERIOD AVERAGING AROUND 15 KTS SUSTAINED WITH GUSTS TO
25 KTS. A TEMPORARY REDUCTION TO MVFR CONDITIONS ARE POSSIBLE
THROUGH THE PERIOD...PREDOMINANTLY WITHIN THUNDERSTORMS.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 75 50 74 / 100 100 10 10
MKL 67 76 45 71 / 100 100 10 10
JBR 60 70 46 72 / 100 90 10 10
TUP 68 80 49 74 / 90 100 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 26, 11:42 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CDT TUE APR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1142 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH. THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING. ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A POTENTIALLY DANGEROUS SITUATION. IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT. THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS... EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS. PWB
In the hours before
Special weather statement, Apr 26, 3:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
308 PM CDT TUE APR 26 2011
ARZ048-049-262100-
LEE AR-ST. FRANCIS AR-
308 PM CDT TUE APR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 13 MILES WEST OF GARRET GROVE AT 309 PM
CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM
CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3500 9115 3501 9105 3514 9104 3515 9082
3505 9059 3484 9051 3471 9105 3473 9106
3474 9111 3487 9110 3488 9112 3491 9112
3492 9116
TIME...MOT...LOC 2009Z 233DEG 30KT 3478 9126The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:44 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 25, 8:28 PM CDT | Tornado Warning | MEG | Clay | 35 min |
| Apr 25, 8:39 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Phillips, St. Francis | 66 min |
| Apr 25, 9:00 PM CDT | Tornado Warning | MEG | Cross, Poinsett | 45 min |
| Apr 25, 9:15 PM CDT | Flash Flood Warning | MEG | Clay | 3 hr |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 42 min |
| Apr 25, 9:33 PM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more | 3 hr |
| Apr 25, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 55 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 61 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Mississippi, Poinsett | 45 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 47 min |
| Apr 25, 10:38 PM CDT | Flash Flood Warning | MEG | Mississippi | 3 hr |
| Apr 25, 10:45 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 25, 10:47 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 43 min |
| Apr 26, 12:14 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 12 hr |
| Apr 26, 1:32 AM CDT | Areal Flood Warning | MEG | Clay, Greene | 10 hr |
| Apr 26, 3:18 AM CDT | Flash Flood Warning | MEG | Phillips | 3 hr |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 30 min |
| Apr 26, 11:39 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 8 hr |
| Apr 26, 3:08 PM CDT | Special Weather Statement | MEG | Lee, St. Francis | 52 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 51 min |
| Apr 26, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 45 min |
| Apr 26, 4:09 PM CDT | Flash Flood Warning | MEG | Cross, Lee, St. Francis | 6 hr |
| Apr 26, 4:13 PM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 13 hr |
| Apr 26, 4:35 PM CDT | Tornado Warning | MEG | Cross, Lee, St. Francis | 55 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi | 50 min |
| Apr 26, 5:06 PM CDT | Tornado Warning | MEG | Phillips | 54 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| Apr 26, 5:27 PM CDT | Tornado Warning | MEG | Crittenden, St. Francis | 48 min |
| Apr 26, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 41 min |
| Apr 26, 5:49 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 6 hr |
| Apr 26, 5:52 PM CDT | Tornado Warning | MEG | Lee, Phillips | 53 min |
| Apr 26, 5:53 PM CDT | Tornado Warning | MEG | Crittenden | 37 min |
| Apr 26, 6:02 PM CDT | Tornado Warning | MEG | Lee, Phillips, St. Francis | 58 min |
| Apr 26, 6:09 PM CDT | Tornado Warning | MEG | Crittenden | 50 min |
| Apr 26, 6:15 PM CDT | Tornado Warning | MEG | Phillips | 60 min |
| Apr 26, 6:31 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 6 hr |
| Apr 26, 6:33 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 42 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Phillips | 56 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 38 min |
| Apr 26, 6:56 PM CDT | Flash Flood Warning | MEG | Crittenden, Lee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.